74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen & periods returning?

1 REPLY 1

Re: tamoxifen & periods returning?

Hi Angie

 

I started tamoxifen in October and have had intermittent bleeding over the last two months. I assumed it was still just my body getting used to the tamoxifen but mentioned it to my BCN when I saw her last week. She told me to speak to my GP and get a two week referral to gyneacology for a scan to check things.

 

She said it could be a number of things... thickening of the womb lining, starting a natural menapause, polyps etc but need to rule out cancer of the womb as there is an increased risk with tamoxifen.

 

Am now waiting for my gynea appointment.

 

Lu xx

tamoxifen & periods returning?

hi all

i started tamoxifen in september last year and today (8 months later) i appear to be starting with periods again? is this normal. i'm 50 so i didnt expect this to kick off again, but i do have a mirena coil for endymetriosis so i wondered if i could be that.

any ideas ladies?

angie xx